| Model Number |
802110 |
| Medical Device Problem Codes |
Component Missing (2306); Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the foley catheter insertion tray missing the piece that goes on stomach.No additional information provided.
Event or Problem Description
It was reported that the foley catheter insertion tray missing the piece that goes on stomach.No additional information provided.Per additional information received on 28jul2022, it was reported that the foley tray was missing the drape.
Additional Manufacturer Narrative
Per additional information received, bd has determined that this mdr event is not reportable.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.